MathSciNet Relay Station
MathSciNet bibliographic data
MR3084047 62E17 (60J60 91G70 91G80)
Filipović, Damir; Mayerhofer, Eberhard; Schneider, Paul Density approximations for multivariate affine jump-diffusion processes. J. Econometrics 176 (2013), no. 2, 93–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement